# SDR CAL950376

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Rt Mlg
- Part time: 16,901 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0362 - EWR - THE 'A' SYSTEM HYDRAULIC FLUID QUANTITY WAS LOST IMMEDIATELY AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MAIN GEAR LOCK OPERATED SEQUENCE VALVE CRACKED.  THE SEQUENCE VALVE WAS REMOVED AND REPLACED AND THE 'S' HYDRAULIC SYSTEM WAS SERVICE TO FULL.  A GEAR SWING WAS PERFORMED WITH NO LEAKS OR DEFECTS NOTED.  (W)
